# SDR UIEA2017092201800

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Spring
- Condition: Broken
- Location: Check Valve
- Component: Check Valve
- Component part number: 32021662
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK BAY TRIM AIR CHECK VALVE FLAPPER HAS BROKEN SPRING.  REMOVED AND REPLACED THE RT PACK BAY TRIM AIR CHECK VALVE,  OPS AND LEAK CHECKED GOOD IAW AMM 21-61-05 )
